MathSciNet Relay Station
MathSciNet bibliographic data
MR1197502 46E22 (46E40 47B50)
Alpay, Daniel; Dym, Harry On a new class of reproducing kernel spaces and a new generalization of the Iohvidov laws. Linear Algebra Appl. 178 (1993), 109–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement